International corporate taxation and U.S. multinationals' behaviour: an integrated approach

Azemar, C. (2010) International corporate taxation and U.S. multinationals' behaviour: an integrated approach. Canadian Journal of Economics = Revue canadienne d'économique, 43(1), pp. 232-253. (doi:10.1111/j.1540-5982.2009.01570.x)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1111/j.1540-5982.2009.01570.x


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Azemar, Dr Celine
Authors: Azemar, C.
Subjects:H Social Sciences > HB Economic Theory
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Canadian Journal of Economics = Revue canadienne d'économique
ISSN:0008-4085

University Staff: Request a correction | Enlighten Editors: Update this record